The dirichlet problem for the constant mean curvature equation in Sol3

Patricía Klaser, Ana Menezes

Research output: Contribution to journalArticle

Abstract

We prove a version of the Jenkins–Serrin theorem for the existence of constant mean curvature graphs over bounded domains with infinite boundary data in Sol3. Moreover, we construct examples of admissible domains where the results may be applied.

Original languageEnglish (US)
Pages (from-to)259-297
Number of pages39
JournalIllinois Journal of Mathematics
Volume63
Issue number2
DOIs
StatePublished - Aug 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The dirichlet problem for the constant mean curvature equation in Sol<sub>3</sub>'. Together they form a unique fingerprint.

  • Cite this